mental-health-icon
Hair fall due to anxiety
Last 3 months I am experiencing anxiety due to this Covid issue & have lot of hair fall. I am taking 0.5 Restyl since last 3 months. Due to Restyl I also get sound sleep. If I comb my hair with my fingers then every time 4-5 small hair get stuck to the fingers. All my hameoglobin levels, 25 OH Vitamin D 51.6 (23 Feb 2020), B12 level are normal. Can Restyl 0.5 lead to hair fall since that is the only medicine that I am taking daily since last 3 months? Is taking Restyl 0.5 safe to get good sleep. Can it affect brain or any part of body if taken for longer time? Can anxiety be treated without medicines? Can it be cured completely?
44 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Restyl should be stopped Hairfall is not due to medicine but it can be due to anxiety or hair/skin problems. See a psychiatrist to help you out of this situation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi dear, first of all taking restyl is not a solution to get rid of anxiety as it’s a temporary relief and u need a proper assessment if you need other drugs to help you cope with the issue or you need psychotherapy for the same. Restyl alone will lead to dependence and will do harm on long term basis. Now the second issue of hair fall. Hair fall has become really common in the lockdown phase due to stress and a lot of people are experiencing it. So trying stress management techniques, healthy food options, balanced diet and supplements will help you reduce the hair fall. You can’t really blame restyl for hair fall. Anxiety can be treated by therapy as well as medications, depending on how severe the anxiety is, which can be commented after assessment and yes it can be treated and you can be symptom free if proper treatment is taken
Next Steps
Consult a psychologist or psychiatrist for assessment and further guidance on treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It should not affect hair but can definitely affect the mind.Please stop it asap.Seek professional help.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.